# SDR FDEA201904260928

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,429 hours, 26,204 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 242XBF DAMAGED UPON INSPECTION PANEL IS WITHIN REPAIR LIMITS IAW SRM 53-00-50-1A  REPAIRED FLOOR PANEL 242XBF IAW SRM 53-00-50-2R
